# SDR SWAA2020052674578

- Difficulty date: May 1, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT HORIZONTAL PRESSURE DECK WEB AT STA 675 LBL30 MKD DOT 60-025.  ACCOMPLSIHED HORIZONTAL PRESSURE DECK WEB AT LT SIDE CABIN FROM STA 663.77 TO STA 675 LBL-30T TO LBL-60 REF SRM 53-40-51-2R-2 DETAIL (B) FIG 203.
